# SDR FDEA201406171471

- Difficulty date: June 17, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N31416
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE APU AIR INLET DOOR CUT OUT SUPPORT ANGLE FOUND CORROSION AT BS 1789, STRINGER 3R.   REMOVED AND REPLACED WITH NEW SUPPORT ANGLE DWG 148N3105 SHT 1 REV C.  REPAIR CLASSIFIED AS MAJOR.
